Año 2010

ALGEBRA Y TEORIA DE NUMEROS

J. Arason and R. Baeza, 
The cohomological dimension of Cr fields of characteristic p, 
C. R. Acad. Scien Paris, ser I 348 (2010), 125-126.


T. Lam, L. Lapointe, J. Morse and M. Shimozono, 
Affine insertion and Pieri rules for the affine Grassmannian,
Memoirs of the AMS (2010)


ANÁLISIS

A.F. Ivanov and S. Trofimchuk, 
Periodic solutions of a discretized differential delay equation, 
Journal of Difference Equations and Applications, 16 (2010), 157-171. 


M. Aguerrea, 
Existence of fast positive wavefronts for a non-local delayed reaction–diffusion equation, 
Nonlinear Analysis TMA, 72 (2010), 2753-2766. 


M. Aguerrea and G. Valenzuela, 
On the minimal speed of traveling waves for a non-local delayed reaction-diffusion equation, 
Nonlinear Oscillations, 13 (2010), 3-8.


M. Dudzinski, P. Gorka 
Stochastic evolution of 2D crystals, 
Appl. Math. Comput. 216 (2010), s. 205-212 


P. Gorka, P. Rybka,
Existence and uniqueness of solutions to singular ODE, 
Archiv der Mathematik. 94 (2010), s. 227-233


P. Gorka, 
Generalized 1D Jorgens theorem, 
Nonlinear Anal. 72(6) (2010), 2852-2858.


Y. Giga, P.Gorka, P. Rybka, 
Nonlocal spatially inhomogeneous Hamilton-Jacobi equation with unusual free boundary, 
Discrete Contin. Dyn. Syst., 26, (2010), 493-519.


CRIPTOGRAFÍA

P. Birkner, N.Thériault,
Efficient halving for genus 3 curves over binary fields, 
Advances in Mathematics of Communications, Vol. 4, No. 1, 23--47, 2010. 


R. Avanzi, N. Thériault, 
A Filtering Method for the Hyperelliptic Curve Index Calculus and its Analysis, 
Advances in Mathematics of Communications.


R. Abarzúa, N. Thériault, R. Avanzi, I. Soto, M. Alfaro, 
Optimization of the Arithmetic of the Ideal Class Group for Genus 4 Hyperelliptic Curves over Projective Coordinates, 
Advances in Mathematics of Communications.


ESTADÍSTICA

Del Pino G, Icaza G, Pilar Iglesias: 
A life of contributions to statistics 
Chilean Journal of Statistics 1(1): 5-15. 


Mujica V, Urzúa A, Leiva E, Díaz N, Moore-Carrasco R, Vásquez M, Rojas E, Icaza G, Toro C, Orrego R, Palomo I.
Intervention with education and exercise reverses the metabolic syndrome in adults. 
Aceptada para publicación en Journal of the American Society of Hypertension (JASH), 2010.


Torres F, Carrasco E, Icaza G, Pérez-Bravo F. 
“Clustering Of Cases of Type 1 Diabetes in High Socioeconomic Communes in Santiago de Chile: Spatio-Temporal and Geographical Analysis”,
Aceptado para publicación en Acta Diabetologica, 2010.


Leiva E, Mujica V, Palomo I, Orrego R, Guzmán L, Núñez S, Moore-Carrasco R, Icaza G, Díaz N. (2010)
High-sensitivity C-reactive protein and liver enzymes in individuals with Metabolic Syndrome in Talca, Chile. 
Experimental and Therapeutic Medicine 1(1): 175-179.


FÍSICA MATEMÁTICA

E. Emsiz, 
Completeness of the Bethe Ansatz on Weyl Alcoves, 
Lett. Math. Phys. 91 (2010) 6170


J. F. van Diejen and E. Emsiz,
A Pieri Formula for Macdonald's Spherical Functions and Polynomials,
Mathematische Zeitschrift (2010)


E. Ayon-Beato, A. Garbarz, G. Giribet and M. Hassaine,
Analytic Lifshitz black holes in higher dimensions,
JHEP 04, 030 (2010)


Patrick Desrosiers, Bertrand Eynard, 
Supermatrix models, loop equations, and duality, 
Journal of Mathematical Physics, Volume 51, Issue 5, 27 pp. 


H. Maeda, M. Hassaine and C. Martinez, 
Magnetic black holes with higher-order curvature and gauge corrections in even dimensions, 
JHEP 1008, 123 (2010). 


 

Año 2009

ALGEBRA Y TEORIA DE NUMEROS

L. Lapointe, Y. Le Borgne and P. Nadeau, 
A normalization formula for the Jack polynomials in superspace and an identity on partitions, 
Electron. J. Comb. 16, #R70 (2009).


D. Bravo and L. Lapointe, A recursion formula for k-Schur functions, 
J. Comb. Th. A. 116, 918--935 (2009).


E. Emsiz, E. M. Opdam and J. V. Stokman, 
Trigonometric Cherednik Algebra at Critical Level and Quantum Many-Body Problems, 
Sel. Math., New. Ser. 14 (2009), 571-605.


ANÁLISIS

E. Trofimchuk, P. Alvarado and S. Trofimchuk, 
On the geometry of wave solutions of a delayed reaction–diffusion equation, 
Journal of Differential Equations, 246 (2009), 1422–1444. 


A.F. Ivanov and S. Trofimchuk, 
Periodic solutions and their stability of a differential-difference equation,
Proceedings of the 7th AIMS International Conference (Arlington, Texas, USA), DCDS Supplement 2009, pp. 385-393. 


M. Gaczkowski, P.Gorka, 
Harmonic functions on metric measure spaces: convergence and compactness, 
Potential Anal. 31 (2009), no. 3, 203--214. 


P.Gorka, 
Campanato theorem on metric measure spaces,
Ann. Acad. Sci. Fenn. Math. 34 (2009), no. 2, 523--528. 


P.Gorka, 
Logarithmic Klein-Gordon equation, 
Acta Phys. Polon. B 40(2009), no. 1, 59--66.


CRIPTOGRAFÍA

P. Birkner, N. Thériault, 
Faster Halvings in Genus 2, 
Selected Areas in Cryptography - SAC 2008, Lecture Notes in Computer Science, 5381, 1--17, 2009.


ESTADÍSTICA

Icaza G, Núñez L, Marrugat J, Mujica V, Escobar MC, Jiménez AL, Pérez P, Palomo I (2009) 
“Estimación de riesgo de enfermedad coronaria mediante la función de Framingham adaptada para la población chilena”. 
Revista Médica de Chile 137(10): 1273-1282. 


 Mujica V, Leiva E, Rojas E, Díaz N, Icaza G, Palomo I (2009)
“Discordancia en autopercepción de peso en población adulta de Talca”. 
Rev Méd Chile 137(1): 76-82.


Palomo I, Jaramillo J, Alarcón M, Gutiérrez C, Moore-Carrasco R, Segovia F, Leiva E, Mujica V, Icaza G, Díaz N (2009)
Increased concentrations of soluble vascular cell adhesion molecule-1 and soluble CD40L in subjects with metabolic syndrome. 
Molecular Medicine Reports 2(3):481-485.


Palomo I, Gutierrez C, Alarcón M, Jaramillo J, Segovia F, Leiva E, Mujica V, Icaza G, Diaz N, Carrasco-Moore R (2009)
Increased concentration of plasminogen activator inhibitor-1 and fibrinogen in individuals with metabolic syndrome.
Molecular Medicine Reports 2(2):253-257.


FÍSICA MATEMÁTICA 

Patrick Desrosiers, 
Duality in random matrix ensembles for all Beta, 
Nuclear Physics B, Volume 817 (2009), Issue 3, p. 224-251. 


H. Maeda, M. Hassaine and C. Martinez, 
Lovelock black holes with a nonlinear Maxwell field,
Rev. D 79, 044012 (2009).


C. Duval, M. Hassaine and P. A. Horvathy, 
The geometry of the Schrodinger symmetry in gravity background/non-relativistic CFT, 
Ann. Phys. 324, 1158 (2009).


E. Ayon-Beato, G. Giribet and M. Hassaine, 
Bending AdS Waves with New Massive Gravity, 
JHEP, 029, 05 (2009).


H. Gonzalez, M. Hassaine and C. Martinez, 
Thermodynamics of charged black holes with a nonlinear electrodynamics source, 
Phys. Rev. D 80, 104008 (2009).


E. Ayon-Beato, A. Garbarz, G. Giribet and M. Hassaine, 
Lifshitz Black Hole in Three Dimensions, 
Phys. Rev. D 80, 104029 (2009).

 

Año 2008

M. I. Icaza, Wai Kiu Chan 
Positive Definite Ternary Quadratic Forms, Finiteness results for ternary quadratic forms with finitely many exceptions, to appear in Journal of the London Math. Soc. (2008).


M. Hassaine and M. Romo
Local supersymmetric extensions of the Poincare and AdS invariant gravity, JHEP (2008).


M. Hassaine and C. Martinez 
Higher-dimensional charged black holes solutions with a nonlinear electrodynamics source, Class. Quant. Grav.25, 195023.


Ignacio Vidal and Pilar Iglesias.
Comparison between a Measurement Error Model and a Linear Model without Measurement Error.
Computational Statistics and Data Analysis. 53(1): 92-102.


Icaza G Núñez L.
“Atlas de Mortalidad Cardiovascular en Chile, 1997-2003”. En “Dieta Mediterránea: Prevención de las Enfermedades
Cardiovasculares”. Editores I. Palomo, E. Leiva y M. Vásquez. Editorial Universidad de Talca, 2008, Chile, 39-47.


Palomo I, Gutierrez C, Alarcón M, Jaramillo J, Segovia F, Leiva E, Mujica V, Icaza G, Díaz N, Carrasco-Moore R 
Increased Concentration of Plasminogen Activator Inhibitor-1 and Fibrinogen in Individuals with Metabolic Syndrome. 
Aceptado para publicación Molecular Medicine Reports.


Palomo I, Jaramillo J, Alarcón M, Gutiérrez C, Moore-Carrasco R, Segovia F, Leiva E, Mujica V, Icaza G, Díaz N 
Soluble Vascular Cell Adhesion Molecule-1 and soluble CD40L increased concentration in subjects with Metabolic Syndrome.
Aceptado para publicación Molecular Medicine Reports.


Mujica V, Leiva E, Icaza G, Díaz N, Arredondo M, Moore-Carrasco R, Orrego R, Vásquez M, Palomo 
Evaluation of metabolic syndrome in adults of Talca City, Chile. Nutrition Journal 2008, 7:14.


J. F. van Diejen and M. Ito
Diference equations and Pieri formulas for G2 type Macdonald polynomials and integrability ’, Lett. Math. Phys.86, 229-248.


M. Bustamante, J. F. van Diejen and A.C. de la Maza, 
Norm formulas for the Bethe Ansatz on root systems of small rank’, J. Phys. A: Math. Theor. 41 (2008) 025202 (13 pp).


E. Trofimchuk, V. Tkachenko, S. Trofimchuk,
Slowly oscillating wave solutions of a single species reaction-diffusion equation with delay,
 Journal of Differential Equations 245, 2307-2332


E. Trofimchuk, P. Alvarado, S. Trofimchuk, 
On the geometry of wave solutions of a delayed reaction-diffusion equation, Journal of Differential Equations, (2008), 
doi: 10.1016/j.jde.2008.10.023


M. Aguerrea, S. Trofimchuk, G. Valenzuela,
Uniqueness of fast traveling fronts in a single species reaction-diffusion equation with delay, 
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences (2008) 464, 2591-2608


S. Kolyada, L. Snoha, S. Trofimchuk,
Proper minimal sets on compact connected 2-manifolds are nowhere dense, Ergodic Theory and Dynamical 
Systems (2008) 28, 863-876


E. Trofimchuk and S. Trofimchuk, 
Admissible wavefront speeds for a single species reaction-diffusion equation with delay, Discrete and Continuous
Dynamical Systems (2008) 20, 407-423


R. Avanzi, N. Thériault, and Z. Wang, 
Rethinking Low Genus Hyperelliptic Jacobian Arithmetic over Binary Fields: Interplay of Field Arithmetic and Explicit Formulae,
Journal of Mathematical Cryptology, 2, pp. 227-256, 2008


P. Birkner and N. Thériault, 
Faster Halvings in Genus 2, in: Selected Areas in Cryptography - SAC 2008, Lecture Notes in Computer Science, pp. 1-16,


M. O’Ryan, S. Ryom-Hansen, 
The automorphism group of certain higher degree forms, Journal of Pure and Applied Algebra, 5 November 2008.


L. Lapointe and J. Morse, 
Quantum cohomology and the k-Schur basis, Trans. Amer. Math. Soc. 360, 2021-2040 (2008). 

Subcategorías

Universidad de Talca